I developed blue veins after my breast augmentation 2 years ago.I had sclerotherapy injections on my breast veins one week ago to remove them.The first day of the injections i developed some bruising which was normal bruising however instantly underneath my breast I developed a yellow discoloration that doesn't look like bruising to me, it never was the blue/red color it was just yellow straight away.Could this be hemosiderin/staining? Should I think about laser treatment after my healing?
Post Sclerotherapy on Breast Veins, Staining? (photo)
Doctor Answers 4
Have a question? Ask a doctor
From your pictures this is bruising following sclerotherapy and not staining. Bruising usually occurs several days after the sclerotherapy and is often first black and blue and then changes to a yellowish color before fading. Also bruising tends to be more diffuse and staining is usually brownish and localized along the treated veins. I would just be patient and allow more time for healing (at least 2 more weeks) and follow up with your treating physician.
Bruising after sclerotherapy on the breast
That is diffuse discoloration akin to the discoloration that is seen once a bruise starts healing - it goes from blue/purple to yellow orange at days 4-7. The staining following sclerotherapy is along the injected veins, along the course of the vein and not diffuse palm size bruising as in this case. See the doctor that did the procedure for feedback and further treatment. In the meantime, placing something warm on it will help with pain, inflammation, etc.
You might also like...
Sclerotherapy on breast
I have not seen this type of discoloration after sclerotherapy. First, I would say a variety of injectable solutions can be used to perform sclerotherapy, so we might need to know what was injected. While what you have appears to be a large bruise, and staining like that does not usually occur from sclerotherapy, it would be best to revisit your doctor for an evaluation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.